# SDR MASA2019050111837

- Difficulty date: May 1, 2019
- Submitted: May 1, 2019
- Operation: Air carrier
- Aircraft: N933LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15033
- Aircraft time: 33,596 hours, 27,846 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ALL EMER LIGHTS NOT TESTING/INOP. RECHARGED BATTERIES.
